



Third MID Region Safety Summit 24-25 May 2016

High-level Briefing to DGCAs and CEOs 26 May 2016

Doha, Qatar

Third MID Region Safety Summit 24-25 May 2016

Day 1, 24 May 2016

Time	Agenda Item			
10:00 -11:00	Registration			
11:00–11:30	Opening Ceremony	H.E. Mr. Abdulla Al Subaey Chairman, QCAA Mr. Mohamed Rahma, Regional Director ICAO MID Regional Office		
Group Photo & Break – 20 minutes				
11:50 –13:15	No Country Left Behind (NCLB) & Partnership in Aviation Safety	Michiel Vreedenburgh, ICAO HQ		
	ICAO's Universal Safety Oversight Audit Programme (USOAP) - Continuous Monitoring Approach (CMA)	Mashhor Alblowi, ICAO MID Office		
	Regional Aviation Safety Group - Middle East (RASG-MID) & MID Region Safety Priorities and Targets	Mohamed Smaoui, ICAO MID Office		
Coffee Break – 30 minutes				
13:45–15:00	Runway and Ground Safety	Michiel Vreedenburgh, ICAO HQ (Moderator) Mohammad Al Dossari, GCAA-UAE		
		Adel Ramlawi, ICAO MID Office		
		Jehad Faqir, IATA MENA		
		SL Wong, ACI		
		Thamer Alsrisri, CANSO, GACA-KSA		
15:00–15:15	Wrap-up & Preparation for Day 2			
Lunch				

Day 2, 25 May 2016

Time	Agenda Item			
09:00–10:30	Loss of Control In Flight	Jehad Faqir, IATA MENA (Moderator) Savio Schmitz, Emirates Airlines		
		Warren S. Randolph, FAA		
Coffee Break- 30 minutes				
	Air Navigation Issues related to Safety	Mohamed Smaoui, ICAO MID Office (Moderator)		
11:00–12:30		Elie Khoury, ICAO MID Office		
		Fareed Alawi, MIDRMA		
		Kimberly Pyle, CANSO		
		Mohammad Al Dossari, GCAA-UAE		
		Tanja Grobotek, IATA		
Coffee Break- 30 minutes				
	Safety Management	Kimberly Pyle, CANSO (Moderator)		
13:00–14:30		Dhiraj Ramdoyal, QCAA		
		Ashish Jain, Qatar Airways		
		Amr Mokhtar, NANSC, Egypt		
		Naushad Mytheen Kannu, Dubai Airports		
		Laura Brannigan, Dubai l Airports		
		Salah Alhumood, MTT, Bahrain		
14:30 –15:00	Closing Ceremony			
Lunch				

High-level Briefing to DGCAs and CEOs 26 May 2016

Time	Agenda Item			
09:30-09:45	Opening Ceremony	H.E. Mr. Jassim Seif Al Sulaiti Minister of Transportation and Communication Qatar Mr. Mohamed Rahma, Regional Director ICAO MID Regional Office H.E. Mr. Abdulla Al Subaey Chairman QCAA		
09:45–10:30	ICAO NCLB – Regional Priorities and Targets	Mohamed Smaoui, ICAO MID Office		
Coffee Break- 45 minutes				
11:15–12:30	Regional Projects	Mashhor Alblowi, ICAO MID Office Elie Khoury, ICAO MID Office		
Closing Ceremony				
Lunch				